Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on the location of the critical points of a real rational function


Author: J. L. Walsh
Journal: Proc. Amer. Math. Soc. 2 (1951), 682-685
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0044626-5
MathSciNet review: 0044626
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0044626-5
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society